# SDR CHQA201000113

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 23,334 hours, 18,560 cycles
- Engine: Allsn AE3007A
- Engine time: 18,548 hours, 14,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW ATTEMPTED TO RETRACT LANDING GEAR, RECEIVED A LDG AIR/GND FAIL MESSAGE ON EICAS AND THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND CYCLED THE LANDING GEAR BUT WERE UNABLE TO DUPLICATE THE FAULT.  THE LANDING GEAR ELECTRONIC UNIT WAS REPLACED AS A PRECAUTION.
